By Topic

On generalized stable nonuniform sampling expansions involving derivatives

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Milosavljevic, M.M. ; Inst. of Appl. Math. & Electron., Belgrade, Serbia ; Dostanic, M.R.

We establish a general sampling expansion involving derivatives for the Paley-Wiener class of functions. It can be thought of as a generalization of Rawn's (1989) result since it is based on the arbitrary sequence of desired derivative order. Also, the class of corresponding nonuniform sampling sequences is more general, i.e., more irregular than those usually encountered in literature

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 5 )